Patient : Hi,
In the beginning of the year I had DVT in my left calf and behind my left knee. I was put on warfrin and over time the DVT cleared. I have recently develop a dull pain in my groin leading to my left leg. I have had a doppler ultasound to check that there is no new DVT and it came out clear. I was put on anti inflammatories which helped a bit I think but I finished the course and I'm back where I started. I don't think the pain relates to a muscle pull or strain as my leg is still strong and I don't recall hurting it well exercising. I now also have a rash on my inner thigh and groin area since this past weekend. I'm not sure if they are related.
I'm 29 so a bit young to have DVT problems but it seems to be generic as both my siblings have also got DVT problems. I do not think the rash is STD related as I'm not having sex.
Any idea what the cause of the problem might be as the pain is not going away.
My girlfriend is an occupational therapist and says the problem might relate to posture as my posture isn't the greatest and that I should see a physio. I'm not sure about that.
Any advice would be appreciated.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.